# SDR AUS20020653

- Difficulty date: July 3, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Beech S35
- Engine: Cont IO520B
- Propeller: Mcauly 2A36C23
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 639272E
- Condition: Leaking
- Location: Engine
- Part time: 3,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER LEAKING FROM HEAD/BARREL JOINT.
